Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 59, NWS Wilmington, OH

April 19, 20114 counties in Ohio; Fayette County, Union County, Wayne County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 19, 2011, 11:56 PM EDT for 4 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 11:56 PM EDT (03:56 UTC)
Expired
Apr 20, 2011, 12:45 AM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fayette County, IN, Union County, IN, Wayne County, IN, Darke County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 12:22 AM EDTTSTM WND DMGRichmond, INWIND DAMAGE TO ROAD CONSTRUCTION SIGNS.
Apr 20, 12:40 AM EDTTSTM WND GST 52Vandalia, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:13 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1686 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
4.3
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WUUS51 KILN 200356
SVRILN
INC041-161-177-OHC037-109-113-135-200445-
/O.NEW.KILN.SV.W.0059.110420T0356Z-110420T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1156 PM EDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FAYETTE COUNTY IN EAST CENTRAL INDIANA...
  UNION COUNTY IN EAST CENTRAL INDIANA...
  EASTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
  SOUTHERN DARKE COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
  PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1245 AM EDT.

* AT 1155 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM PALESTINE TO 6 MILES SOUTH OF ALPINE...
  MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHMOND...
  NEW PARIS...
  NEW MADISON...
  LIBERTY...
  ARCANUM...
  WEST COLLEGE CORNER...
  EATON...
  LEWISBURG...

IN ADDITION...ALQUINA...EVERTON...ABINGTON...BROWNSVILLE...
MIDDLEBORO...CLIFTON...DUNLAPSVILLE AND WHITEWATER STATE PARK ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 145 AND 156 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 37 IN OHIO...
I-75 BETWEEN MILE MARKERS 53 AND 77 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 4001 8488 4001 8482 4009 8481 4007 8403
      3999 8404 3959 8431 3959 8448 3957 8448
      3957 8481 3953 8482 3953 8528
TIME...MOT...LOC 0356Z 275DEG 41KT 4004 8477 3947 8518

$$
1 follow-up statement
570 
WWUS51 KILN 200418
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1218 AM EDT WED APR 20 2011

INC041-161-177-OHC037-109-113-135-200445-
/O.CON.KILN.SV.W.0059.000000T0000Z-110420T0445Z/
UNION IN-FAYETTE IN-WAYNE IN-DARKE OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-
1218 AM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR EASTERN WAYNE...EASTERN FAYETTE AND UNION COUNTIES IN EAST
CENTRAL INDIANA...AND PREBLE...MONTGOMERY...SOUTHERN MIAMI AND
SOUTHERN DARKE COUNTIES IN WEST CENTRAL OHIO...

AT 1216 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PITSBURG TO CHARLOTTESVILLE...
MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
EATON...LEWISBURG...PLEASANT HILL...CAMDEN...WEST ALEXANDRIA...WEST
MILTON...GRATIS...TROY...ENGLEWOOD...TIPP CITY...TROTWOOD AND
VANDALIA.

IN ADDITION...MORNING SUN...VERONA...LAURA...MUTTONVILLE...HUESTON
WOODS STATE PARK...POTSDAM...LUDLOW FALLS AND PHILLIPSBURG ARE NEAR
THE PATH OF THESE STORMS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 145 AND 156 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 37 IN OHIO...
I-75 BETWEEN MILE MARKERS 53 AND 76 IN OHIO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4001 8488 4001 8482 4009 8481 4007 8403
      3999 8404 3959 8431 3959 8448 3957 8448
      3957 8481 3953 8482 3953 8528
TIME...MOT...LOC 0418Z 275DEG 41KT 4002 8444 3950 8487

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:27 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 19, 10:27 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT TUE APR 19 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
COVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.

IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.

CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.

BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE NEAR SAINT LOUIS THIS EVENING WILL CONTINUE TO DEEPEN
AS IT MOVES RAPIDLY NE TO A POSITION NEAR FORT WAYNE BY 06Z...CENTRAL
LAKE ERIE BY 12Z...THEN EASTERN ONTARIO BY 18Z. THIS LOW WILL BE
ASSOCIATED WITH A STRONG COLD FRONT THAT WILL CROSS THE TAF SITES
BETWEEN 12Z AND 15Z. AHEAD OF THE FRONT ITSELF...STRONG...MOIST
ASCENT IN THE LOW LEVELS...ALSO STRONGLY CONVERGENT...WILL COUPLE
WITH UPPER LEVEL ENERGY TO PRODUCE A LINE OF SHOWERS AND
THUNDERSTORMS. AM STILL EXPECTING SOME KIND OF SQUALL LINE TO RACE
ACROSS THE TAF SITES OUT AHEAD OF THE COLD FRONT...PASSING THROUGH
KCVG...KLUK...KDAY...KILN BETWEEN 06Z AND 08Z...AND KCMH...KLCK
BETWEEN 08Z AND 10Z. SEVERE THUNDERSTORM WINDS WILL BE
POSSIBLE...BUT WILL WAIT AND WATCH HOW THE CONVECTION DEVELOPS
BEFORE PUTTING IN ANY 50 KNOT GUSTS. MVFR/IFR CONDITIONS ARE
POSSIBLE WITH ANY THUNDERSTORM. ONCE THE MAIN CONVECTION GOES
BY...SOME LINGERING SHOWERS MAY OCCUR BEFORE COLD FRONTAL PASSAGE.
AFTER COLD FRONTAL PASSAGE...COLD AIR ADVECTION AND LOW LEVEL
MOISTURE WILL BRING MVFR CIGS TO THE REGION. WINDS WILL BE GUSTY
BEHIND THE FRONT FROM THE WEST/NORTHWEST...WITH GUSTINESS
DIMINISHING TOWARD 00Z THURSDAY. HIGH PRESSURE WILL EVENTUALLY
BUILD INTO THE AREA WEDNESDAY NIGHT...SCOURING OUT LOW LEVEL
CLOUDS.

OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR OHZ060>065-070>074-
     077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT WEDNESDAY FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...HICKMAN
Hazardous weather outlook, Apr 19, 5:45 PM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE APR 19 2011

INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080-
082-202145-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
545 PM EDT TUE APR 19 2011

...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO
DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED
TORNADOES.

IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE
SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY
AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145-
CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO-
545 PM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP
TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE
WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES.

HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL
LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY
AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Local storm report, Apr 19, 5:59 PM EDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
559 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HEAVY RAIN       SOUTH BLOOMFIELD        39.72N 82.99W
04/19/2011  M2.17 INCH       PICKAWAY           OH   TRAINED SPOTTER

            STORM TOTAL.

&&

SFH
Local storm report, Apr 19, 6:29 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HEAVY RAIN       CENTERVILLE             39.64N 84.14W
04/19/2011  M3.40 INCH       MONTGOMERY         OH   TRAINED SPOTTER

            STORM TOTAL SINCE LAST NIGHT.

&&

SFH
Local storm report, Apr 19, 7:45 PM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     FLOOD            RICHMOND                39.83N 84.89W
04/19/2011                   WAYNE              IN   EMERGENCY MNGR

            SEVERAL BASEMENTS IN AND AROUND RICHMOND ARE FLOODED.
            2.04 INCHES MEASURED AT RICHMOND WITH 1.62 MEASURED IN
            HAGERSTOWN. HIGH WATER SOUTH OF CENTERVILLE IS RECEDING.

&&

JOHNF

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:53 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Preble, Shelby67 min
Apr 19, 11:42 PM EDTFlash Flood WarningILNClark, Darke, Greene, Miami, Montgomery, Preble6 hr
Apr 19, 11:49 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more41 min
Apr 19, 11:53 PM EDTTornado WarningILNAuglaize, Mercer37 min
Apr 19, 11:54 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more6 hr
Apr 20, 12:10 AM EDTTornado WarningILNAuglaize, Hardin35 min
Apr 20, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Hardin, Logan, Miami, Shelby and 1 more49 min
Apr 20, 12:34 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren41 min
Apr 20, 12:39 AM EDTSevere Thunderstorm WarningILNDarke, Preble51 min
Apr 20, 12:46 AM EDTSevere Thunderstorm WarningILNClark, Darke, Greene, Miami, Montgomery, Preble44 min
Apr 20, 12:47 AM EDTTornado WarningILNButler28 min
Apr 20, 12:52 AM EDTTornado WarningILNHamilton23 min
Apr 20, 1:04 AM EDTFlash Flood WarningILNButler, Hamilton6 hr
Apr 20, 1:09 AM EDTTornado WarningILNButler, Hamilton, Warren36 min
Apr 20, 1:11 AM EDTTornado WarningILNClermont, Hamilton34 min
Apr 20, 1:17 AM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Greene, Miami, Montgomery and 2 more43 min
Apr 20, 1:24 AM EDTTornado WarningILNBrown, Clermont, Hamilton36 min
Apr 20, 1:37 AM EDTTornado WarningILNBrown, Clermont, Hamilton38 min
Apr 20, 1:40 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more50 min
Apr 20, 1:43 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more47 min
Apr 20, 1:49 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland41 min
Apr 20, 1:55 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Franklin, Greene, Highland, Madison and 2 more50 min
Apr 20, 1:56 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont49 min
Apr 20, 2:00 AM EDTTornado WarningILNBrown, Highland30 min
Apr 20, 2:02 AM EDTTornado WarningILNBrown, Clermont28 min
Apr 20, 2:06 AM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more39 min
Apr 20, 2:07 AM EDTAreal Flood AdvisoryILNClinton, Highland, Warren6 hr
Apr 20, 2:19 AM EDTSevere Thunderstorm WarningILNAdams, Fayette, Highland, Pike, Ross, Scioto41 min
Apr 20, 2:23 AM EDTTornado WarningILNAdams, Highland, Pike37 min
Apr 20, 2:27 AM EDTSevere Thunderstorm WarningILNAdams18 min
Apr 20, 2:28 AM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Madison, Pickaway, Union6 hr
Apr 20, 2:34 AM EDTSevere Thunderstorm WarningILNAdams, Scioto41 min
Apr 20, 2:34 AM EDTTornado WarningILNFairfield, Licking26 min
Apr 20, 2:38 AM EDTTornado WarningILNDelaware, Franklin, Licking23 min
Apr 20, 2:43 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross47 min
Apr 20, 2:51 AM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto39 min
Apr 20, 3:12 AM EDTSevere Thunderstorm WarningILNScioto20 min
Apr 20, 3:26 AM EDTSevere Thunderstorm WarningILNHocking26 min
Apr 20, 5:46 AM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble and 1 more3 hr
Apr 20, 6:55 AM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Apr 20, 9:24 AM EDTRiver Flood WarningILNButler, Montgomery, Warren5 hr
Apr 20, 9:24 AM EDTRiver Flood WarningILNButler5 hr
Apr 20, 12:08 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren7 hr
Apr 20, 2:24 PM EDTRiver Flood WarningILNAdams3 hr
Apr 20, 3:46 PM EDTRiver Flood AdvisoryILNHamilton11 hr
Apr 20, 12:37 AM EDTSevere Thunderstorm WarningILNOhio, Ripley, Switzerland38 min
Apr 20, 12:56 AM EDTTornado WarningILNOhio, Switzerland34 min
Apr 20, 5:11 AM EDTRiver Flood WarningILNFayette, Franklin7 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.